# SDR HEEA082826

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,139 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Corroded
- Location: Elevator
- Part time: 803 hours
- Component: Elevator
- Component part number: 214021100106S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDERSIDE OF RT ELEVATOR. REPLACED WITH SERVICEABLE ELEVATOR.
